Talk

Advanced search

Is my hair falling out or is it just end of summer moulting?

(8 Posts)
Astressie Fri 06-Sep-19 00:39:35

Haven't got much hair especially now going through menopause. Recently, I noticed a lot more hair in the bath after washing and more in the (tangle) comb after brushing etc.-not big clumps. Getting paranoid about washing my hair and brushing it now! Having to uuse lots of thickening products. Anyone else suffer from this at the end of summer. Just bought expensive vitamin tablets to try to stop it. Menopausal stressor needing reassurance. Please!

OP’s posts: |
princessTiasmum Sat 07-Sep-19 15:52:36

Astressie are you on any HRT ? mine has fallen out from 18 months ago, when i was on livial, so was changed to Evoral Conti, and it got even worse,now i have bald patches
Norethisterone is the worst progesterone for hair loss
I am sorry you are going through this too,it is very distressing

Astressie Sat 07-Sep-19 16:12:38

Thank you for your reply. Off to check my HRT & its ingredients. Menopause is a nightmare!

OP’s posts: |
princessTiasmum Sat 07-Sep-19 16:16:52

Let us know,i bet it is your HRT

Astressie Sat 07-Sep-19 16:19:54

I'm on Klioferm which appears to contain Norethisterone-changed to this type due to difficulties obtaining previous HRT. Anyone else suffer hair loss on this HRT?

OP’s posts: |
princessTiasmum Sat 07-Sep-19 19:21:57

I thought it would be Norethisterone,it has happened to quite a few people,and in a recent report about HRT it says it is being discouraged from use due to adverse side effects
The reports are on the menopaause matters forum
You can also put in the search bar hair loss,or Norethisterone on MM
It happened to me within the first 4 weeks,also to my daughter also on Evoral Cont
There is a list on there about different HRTs and it tells you which contain which progesteronei

Astressie Sat 07-Sep-19 20:29:24

Thank you princessTiasmum. I am a little wary of changing my HRT again as I have suffered different side effects from others. I started getting irregular bleeding with one lot & after stressful investigation found thickened womb (sorry if tmi) polyps and fibroids may have been caused by the HRT. Will have to think hard about whether to change medication again!!

OP’s posts: |
princessTiasmum Sun 08-Sep-19 16:53:23

How long have you been on Kliofem? it isn't bound to happen to you, some people are on what i was Evoral Conti, and they are fine, but if your hair is already falling out,it is a worry,
Mine has actually got bald patches now,but since i stopped that HRT my hair has gradually stopped shedding, but the damage is done,i am just hoping it grows back eventually
I have an appointment with a dermatologist next month,the earliest i could get an appointment
I'm sorry you are having problems re polyps and fibroids etc,
I think i am goitg to stay off HRT , but my daughter has fibroids and been given a low dose HRT Femosten Conti
These shortages are a pain it's terrible
I hope you can get it sorted
Actually i'm surprised you have been given one with Norethisterone in when you have fibroids it is a very harsh , if not the worst for fibroids

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »